# SDR AALA202307180239

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,139 hours, 25,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT POWER SUPPLY M01670 INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
